# SDR CA190729012

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REPLACEMENT OF MAIN WHEEL ASSY, BRAKE ASSY 2 WAS OBSERVED TO BE LOCKED. DURING REPLACEMENT OF MAIN WHEEL DUE TO FLAT SPOT, FOUND BRAKE ASSY 2 LOCKED. MAIN WHEEL AND BRAKE ASSY REPLACED. ANTI SKID OPS TEST PERFORMED PER AMM. LEAK CHECK PERFORMED. NO FAULTS OBSERVED. AIRCRAFT RETURNED TO SERVICE. (TC# 20190729012)
